Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Hilbert transforms and maximal functions associated to flat curves on the Heisenberg group
HTML articles powered by AMS MathViewer

by Anthony Carbery, Stephen Wainger and James Wright PDF
J. Amer. Math. Soc. 8 (1995), 141-179 Request permission
References
Similar Articles
Additional Information
  • © Copyright 1995 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 8 (1995), 141-179
  • MSC: Primary 43A80; Secondary 22E20, 42B20, 42B25
  • DOI: https://doi.org/10.1090/S0894-0347-1995-1273412-0
  • MathSciNet review: 1273412